| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 33-36


A. Zraiqat, A. K. Al-Madi
      On translativity of the product of Riesz Norlund summability methods
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1601-1610
      https://doi.org/10.12988/ams.2013.13148

A. Zraiqat, A. Dababneh
      Study of development of cracks under compressive stresses
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1611-1622
      https://doi.org/10.12988/ams.2013.13149

C. Di Cristo, M. Iervolino, A. Vacca
      Gravity-driven flow of a shear-thinning power-law fluid over a permeable plane
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1623-1641
      https://doi.org/10.12988/ams.2013.13150

C. S. Ryoo
      An identity of the twisted (h,q)-Euler polynomials associated with the p-adic q-integrals on Zp
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1643-1649
      https://doi.org/10.12988/ams.2013.13151

S. Hilmi, C. Ziti
      The effect of second terms on a nonlinear hyperbolic system describing bacterial dynamics
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1651-1662
      https://doi.org/10.12988/ams.2013.13152

A. Mittal, I. A. Ganaie, N. Parumasur, P. Singh, V. K. Kukreja
      Numerical solution of diffusion-dispersion models using orthogonal collocation on finite elements with Hermite basis for Robin conditions
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1663-1673
      https://doi.org/10.12988/ams.2013.13153

Christos E. Kountzakis
      The risk minimization problem under constant investor's endowment
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1675-1688
      https://doi.org/10.12988/ams.2013.13154

F. Al-Kasasbeh
      P-valent meromorphic functions within integral operators
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1689-1696
      https://doi.org/10.12988/ams.2013.13155

M. Benabdellah, D. Driouchi, M. Legssyer
      Computer modeling based on CSPs for managing personnel lack in courts
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1697-1709
      https://doi.org/10.12988/ams.2013.13156

R. Agliardi
      Option pricing under generalized Levy processes with state dependent parameters and the volatility surface
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1711-1720
      https://doi.org/10.12988/ams.2013.13157

A. Aljuaid
      Estimating the parameters of an exponentiated inverted Weibull distribution under type-II censoring
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1721-1736
      https://doi.org/10.12988/ams.2013.13158

E. A. Hussain, Z. M. Alwan
      The finite volume method for solving systems of non-linear initial-boundary value problems for PDE's
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1737-1755
      https://doi.org/10.12988/ams.2013.13159

Bicheng Yang, Qiang Chen, Hua Tan
      On a half-discrete reverse Mulholland-type inequality
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1757-1767
      https://doi.org/10.12988/ams.2013.13160

Jiamei Zhang, Caier Ye
      New exact solutions of a variable-coefficient KdV equation
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1769-1776
      https://doi.org/10.12988/ams.2013.13161

A. Bandyopadhyay, A. Mandal
      A note on the approximation of the wave integral in a slightly viscous ocean of finite depth due to initial surface disturbances
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1777-1783
      https://doi.org/10.12988/ams.2013.13162

K. Annan
      Existence and stability analysis of spring-block model solutions with rate and state friction
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1785-1795
      https://doi.org/10.12988/ams.2013.13163

B. J. McCartin
      A matrix analytic approach to conjugate diameters of an ellipse
      Appl. Math. Sci., Vol. 7, 2013, no. 33-36, 1797-1810
      https://doi.org/10.12988/ams.2013.13164


Journals | Books | Author guidelines